# SDR DL76G091346

- Difficulty date: August 16, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 47,359 hours, 6,839 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WXR TILT FUNCTION INOP RETURNING TO GATE FOR REPAIRS.  REPLACED WEATHER RADAR ANTENNA, RERACKED TRNCVR AND WX IND, NO HELP.  REMOVED AND REPLACED WX RADAR TRNCVR REF AMM 34-43-00-107.  PERFORMED TESTS REF FIM 34-43-00-107 FIG 1034, NO FAULTS NOTED.  OK FOR SERVICE.
